Alert archive / Tennessee / Tornado Warnings in 2025
Tornado Warning 11, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Mar 15, 2025, 5:41 PM CDT for Cumberland County, Van Buren County, White County, Tennessee. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2025, 5:41 PM CDT (22:41 UTC)
- Expired
- Mar 15, 2025, 6:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Cumberland County, TN, Van Buren County, TN, White County, TN
The radar
The Nashville radar (KOHX), 128 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 12:51 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -389 J/kg
- Mixed-layer LCL
- 1906 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 686 m²/s²
- 0-3 km storm-relative helicity
- 792 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
781
WFUS54 KOHX 152241
TOROHX
TNC035-175-185-152315-
/O.NEW.KOHX.TO.W.0011.250315T2241Z-250315T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
541 PM CDT Sat Mar 15 2025
The National Weather Service in Nashville has issued a
* Tornado Warning for...
Western Cumberland County in Middle Tennessee...
Northeastern Van Buren County in Middle Tennessee...
Southeastern White County in Middle Tennessee...
* Until 615 PM CDT.
* At 541 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles east of Spencer, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Crossville around 555 PM CDT.
Other locations impacted by this tornadic thunderstorm include Lake
Tansi, Cumberland Mountain State Park, Slate Springs, Pleasant Hill,
Indian Rock Lake, Virgin Falls State Natural Area, and Fall Creek
Falls State Park.
This includes Interstate 40 between mile markers 305 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3577 8510 3576 8526 3572 8527 3568 8530
3572 8541 3598 8528 3598 8526 3600 8526
3606 8525 3611 8523 3610 8515 3612 8514
3605 8485
TIME...MOT...LOC 2241Z 208DEG 52KT 3576 8526
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Baggett3 follow-up statements
238
WWUS54 KOHX 152255
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
555 PM CDT Sat Mar 15 2025
TNC175-152305-
/O.CAN.KOHX.TO.W.0011.000000T0000Z-250315T2315Z/
Van Buren TN-
555 PM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR NORTHEASTERN VAN BUREN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3577 8510 3577 8525 3578 8526 3578 8527
3580 8527 3580 8528 3581 8528 3582 8527
3580 8537 3598 8528 3598 8526 3603 8526
3611 8523 3610 8515 3612 8514 3605 8485
TIME...MOT...LOC 2255Z 208DEG 52KT 3594 8514
$$
TNC035-185-152315-
/O.CON.KOHX.TO.W.0011.000000T0000Z-250315T2315Z/
Cumberland TN-White TN-
555 PM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR WESTERN
CUMBERLAND AND SOUTHEASTERN WHITE COUNTIES...
At 555 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Crossville, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Crossville around 600 PM CDT.
Other locations impacted by this tornadic thunderstorm include Virgin
Falls State Natural Area, Lake Tansi, Cumberland Mountain State Park,
Slate Springs, Pleasant Hill, and Indian Rock Lake.
This includes Interstate 40 between mile markers 305 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3577 8510 3577 8525 3578 8526 3578 8527
3580 8527 3580 8528 3581 8528 3582 8527
3580 8537 3598 8528 3598 8526 3603 8526
3611 8523 3610 8515 3612 8514 3605 8485
TIME...MOT...LOC 2255Z 208DEG 52KT 3594 8514
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Baggett020
WWUS54 KOHX 152305
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
605 PM CDT Sat Mar 15 2025
TNC185-152315-
/O.CAN.KOHX.TO.W.0011.000000T0000Z-250315T2315Z/
White TN-
605 PM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR SOUTHEASTERN WHITE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3591 8498 3604 8524 3611 8520 3610 8515
3612 8514 3605 8485
TIME...MOT...LOC 2305Z 208DEG 52KT 3607 8505
$$
TNC035-152315-
/O.CON.KOHX.TO.W.0011.000000T0000Z-250315T2315Z/
Cumberland TN-
605 PM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHWESTERN CUMBERLAND COUNTY...
At 605 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles north of Crossville, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Cumberland County, including the following locations...
Slate Springs.
This includes Interstate 40 between mile markers 307 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3591 8498 3604 8524 3611 8520 3610 8515
3612 8514 3605 8485
TIME...MOT...LOC 2305Z 208DEG 52KT 3607 8505
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Baggett941
WWUS54 KOHX 152313
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
613 PM CDT Sat Mar 15 2025
TNC035-152322-
/O.EXP.KOHX.TO.W.0011.000000T0000Z-250315T2315Z/
Cumberland TN-
613 PM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR NORTHWESTERN CUMBERLAND COUNTY WILL EXPIRE
AT 615 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3591 8498 3604 8524 3611 8520 3610 8515
3612 8514 3605 8485
TIME...MOT...LOC 2312Z 208DEG 52KT 3614 8500
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Mar 15, 1:28 PM CDT, 4 hours 13 minutes earlier. Its key messages:
- Updated at 112 PM CDT Sat Mar 15 2025
- Severe thunderstorm risk through this evening with chances for damaging winds, large hail and tornadoes.
- Heavy rain with a risk for flooding in urban, low-lying, and poor drainage areas, especially west of I-65.
- Gusty non-thunderstorm winds between 35 to 45 mph through this evening.
Area forecast discussion, Mar 15, 1:28 PM CDT, 4 hours 13 minutes before
Area Forecast Discussion National Weather Service Nashville TN Issued by National Weather Service Fort Worth TX 128 PM CDT Sat Mar 15 2025 ...New AVIATION... .KEY MESSAGES... Updated at 112 PM CDT Sat Mar 15 2025 - Severe thunderstorm risk through this evening with chances for damaging winds, large hail and tornadoes. - Heavy rain with a risk for flooding in urban, low-lying, and poor drainage areas, especially west of I-65. - Gusty non-thunderstorm winds between 35 to 45 mph through this evening. && .SHORT TERM... (Rest of today through Sunday) Issued at 1048 AM CDT Sat Mar 15 2025 Showers and thunderstorms continue this morning as the warm front pushes northward. Right now storms have stayed mostly sub severe, with some small hail reported. But, instability and additional moisture will move northward through the day, increasing the fuel for strong to severe storms this afternoon. Very strong low to mid level shear will increase the threat for strong updrafts and storms able to produce damaging wind gusts, hail, and even tornadoes, especially in the southern half of the area in the moderate risk. The limiting factor so far has been the warmer air aloft capping a lot of the convection from going severe, but with the warm front lifting northward, surface warming will continue and allow for the cap to weaken to increase the severe threat. Models continue to show the cap weakening and surface based CAPE increasing through the afternoon, so remain weather aware and have multiple ways to receive warnings! PWAT values will also continue to increase, and with high rain rates and training of heavy rainfall, flash flooding will also be a threat this afternoon and evening. Heavy rain should move out of the area after midnight, but lingering showers will be possible through mid day Sunday. && .LONG TERM... (Sunday Night through next Saturday) Issued at 1048 AM CDT Sat Mar 15 2025 Drier and cooler conditions will start the week as the deep trough over the eastern CONUS continues eastward. Temps will warm up Tuesday and Wednesday as ridging builds in ahead of the next trough, and rain chances return Wednesday night into Thursday morning. The cold front associated with that trough will dry the region out quite a bit, and may increase the fire weather threat for Thursday and Friday. Ridging builds in for Friday followed by another shot at rain next weekend. && .AVIATION... (18Z TAFS) Issued at 112 PM CDT Sat Mar 15 2025 A line of strong thunderstorms is currently situated across central Tennessee, between KCKV and KBNA. Over the next 1 to 3 hours, this line will slowly move east, approaching the I-65 by 21Z (bringing VCTS into KBNA and KMSQ). Ahead of this line, scattered showers and thunderstorms will continue to develop and move to the northeast. Coverage is not enough to warrant a FM group, so have kept VCTS for now. Between 21Z and 02Z, a strong to severe line of thunderstorms will impact BNA, MSQ, CSV and SRB from west to east. Frequent lightning, and strong winds up to 35 knots are the most likely hazard (included in the TEMPO). There is a low chance of severe winds (50+ knots) at terminal sites during this time frame. A tornado cannot be ruled out with the passage of this main line either. Behind this line, there will be 3 to 4 hours of -TSRA. Additional thunderstorms are expected to develop after 09Z, primarily impacting MSQ, BNA, and CKV between 09 and 15Z. && .PRELIMINARY POINT TEMPS/POPS... Nashville 73 52 60 34 / 100 100 60 0 Clarksville 71 47 55 32 / 100 90 50 0 Crossville 69 50 60 29 / 90 100 70 10 Columbia 72 50 60 32 / 100 100 50 0 Cookeville 72 51 60 31 / 90 100 70 0 Jamestown 70 50 61 29 / 90 100 70 10 Lawrenceburg 70 49 58 32 / 90 90 40 0 Murfreesboro 74 51 61 31 / 100 100 60 0 Waverly 69 48 57 33 / 100 90 30 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until midnight CDT tonight for TNZ005>011-023>034- 056>066-075-077>080-093>095. Flood Watch through late tonight for TNZ005>011-023>034-056>066- 075-077>080-093>095. && SHORT TERM...Barnwell LONG TERM....Barnwell AVIATION.....99
In the hours before
Local storm report, Mar 15, 4:48 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
448 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Tstm Wnd Dmg 7 SSW Murfreesboro 35.76N 86.43W
03/15/2025 Rutherford TN Public
Trees were blown down at Webb Rd and
Barfield-Crescent Rd. Time was estimated by
radar.
&&
13Special weather statement, Mar 15, 4:57 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Nashville TN
457 PM CDT Sat Mar 15 2025
TNZ010-011-032>034-065-066-152245-
Putnam TN-Cumberland TN-Fentress TN-Overton TN-Pickett TN-Clay TN-
White TN-
457 PM CDT Sat Mar 15 2025
...STRONG THUNDERSTORMS WILL IMPACT OVERTON...PICKETT...NORTHWESTERN
CUMBERLAND...NORTHEASTERN CLAY...NORTHEASTERN WHITE...SOUTHEASTERN
PUTNAM AND FENTRESS COUNTIES THROUGH 545 PM CDT...
At 457 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Byrdstown to Monterey to 7
miles east of Sparta. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Grimsley, Allardt, Slate Springs, Livingston, Huntersville, Pall
Mall, Wolf River Dock, Jamestown, Pleasant Hill, Byrdstown,
Clarkrange, Crawford, Dale Hollow Lake, Monterey, Static, Fairfield
Glade, and Crossville.
This includes Interstate 40 between mile markers 298 and 320.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3661 8484 3633 8483 3629 8484 3629 8487
3628 8488 3624 8488 3621 8491 3618 8490
3615 8491 3614 8488 3612 8486 3600 8488
3589 8540 3613 8534 3662 8542 3663 8524
TIME...MOT...LOC 2157Z 239DEG 33KT 3659 8530 3613 8528 3595 8533
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
40/SizemoreSpecial weather statement, Mar 15, 5:06 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Nashville TN
506 PM CDT Sat Mar 15 2025
TNZ065-066-078>080-152245-
Cumberland TN-Van Buren TN-Grundy TN-Warren TN-White TN-
506 PM CDT Sat Mar 15 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CUMBERLAND...VAN
BUREN...SOUTHEASTERN WARREN...GRUNDY AND SOUTHEASTERN WHITE COUNTIES
THROUGH 545 PM CDT...
At 506 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Spencer to 6 miles northeast of
Gruetli-Laager to near Sewanee. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cumberland Mountain State Park, Virgin Falls State Natural Area,
Monteagle, Altamont, Gruetli-Laager, Spencer, Lake Tansi, Coalmont,
Palmer, Fall Creek Falls State Park, Indian Rock Lake, Pelham, Tracy
City, Crossville, Beersheba Springs, Pleasant Hill, Fairfield Glade,
and Fiery Gizzard State Park.
This includes the following highways...
Interstate 40 between mile markers 318 and 326.
Interstate 24 between mile markers 128 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3604 8488 3576 8498 3576 8526 3572 8527
3557 8542 3553 8561 3549 8554 3543 8554
3541 8549 3536 8551 3532 8556 3529 8571
3524 8569 3522 8574 3524 8582 3522 8587
3529 8591 3533 8590 3592 8541
TIME...MOT...LOC 2206Z 221DEG 35KT 3576 8533 3542 8554 3515 8589
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
40/SizemoreLocal storm report, Mar 15, 5:16 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
516 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Tstm Wnd Dmg 7 S Murfreesboro 35.75N 86.38W
03/15/2025 Rutherford TN Public
A privacy fence was blown down, partially
blocking road along Rucker Rd near County
Farm Rd.
&&
13Local storm report, Mar 15, 5:25 PM CDT, 16 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Nashville TN
525 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM Flash Flood 3 SE Portland 36.56N 86.48W
03/15/2025 Sumner TN Trained Spotter
The 1700 block of Old Gallatin Road SE of
Portland TN is blocked due to flood waters.
TSpotter.
0305 PM Flash Flood Portland 36.59N 86.52W
03/15/2025 Sumner TN Emergency Mngr
Old Gallatin Road in Portland is flooded.
0355 PM Flash Flood 1 NW Westmoreland 36.57N 86.26W
03/15/2025 Sumner TN Emergency Mngr
Intersection of Hawkins Drive and Old
Highway 31 E flooded.
0330 PM Tstm Wnd Dmg 7 S Murfreesboro 35.75N 86.38W
03/15/2025 Rutherford TN Public
A privacy fence was blown down, partially
blocking road along Rucker Rd near County
Farm Rd.
0330 PM Tstm Wnd Dmg 7 SSW Murfreesboro 35.76N 86.43W
03/15/2025 Rutherford TN Public
Trees were blown down at Webb Rd and
Barfield-Crescent Rd. Time was estimated by
radar.
0345 PM Tstm Wnd Dmg 4 W Bradyville 35.74N 86.23W
03/15/2025 Rutherford TN Public
Trees were blown down and blocking the road
along Jacobs Hollow Rd near Bradyville Pike.
Time estimated by radar.
0358 PM Tstm Wnd Dmg 8 NE Unionville 35.70N 86.49W
03/15/2025 Rutherford TN Fire Dept/Rescue
Rutherford County Fire working 2 reports of
large trees blocking roadways in Christiana.
6700blk Williams Rd, 4500blk Jones Rd.
0403 PM Tstm Wnd Dmg 7 NE Bell Buckle 35.67N 86.28W
03/15/2025 Rutherford TN Dept of Highways
Debris blocking I-24 east at mile marker
89.2 in Rutherford County. Tree across
roadway with all eastbound lanes blocked.
0327 PM Flash Flood 2 NW White House 36.48N 86.69W
03/15/2025 Robertson TN Emergency Mngr
Neighborhood roads near Pinson Lane are
impassable.
0308 PM Tstm Wnd Dmg 3 SW Cornersville 35.33N 86.88W
03/15/2025 Marshall TN Public
Relayed via social media, photo of tree
snapped and power pole down on Blue Creek
Road.
0244 PM Flash Flood Loretto 35.08N 87.44W
03/15/2025 Lawrence TN Emergency Mngr
Emergency Management reports US 43 is
flooded at Loretto.
0245 PM Flash Flood 1 N Lawrenceburg 35.26N 87.34W
03/15/2025 Lawrence TN Emergency Mngr
Emergency Manager reports street flooding in
Lawrenceburg, TN.
0302 PM Flash Flood 3 S Lawrenceburg 35.20N 87.34W
03/15/2025 Lawrence TN Emergency Mngr
Rambler's Edge RV Park is flooded south of
Lawrenceburg TN.
1230 PM Flash Flood 3 E Waverly 36.09N 87.73W
03/15/2025 Humphreys TN Emergency Mngr
Some water over Highway 70 between Waverly
and McEwen. Road was still passable.
Otherwise, flooding of low lying areas near
creeks and streams reported.
0157 PM Flash Flood 3 NW Dickson 36.11N 87.42W
03/15/2025 Dickson TN Public
Videos on social media showing water over
Walnut Grove Road in Dickson county.
1231 PM Flash Flood 1 S Goodlettsville 36.32N 86.70W
03/15/2025 Davidson TN Public
2 left lanes on I-65 NB just south of exit
95 are underwater. Report from social media.
0318 PM Tstm Wnd Dmg 6 SE Eagleville 35.68N 86.58W
03/15/2025 Bedford TN Trained Spotter
Possible structure damage near Kingdom road.
TSpotter.
0319 PM Tstm Wnd Dmg 2 NE Unionville 35.64N 86.57W
03/15/2025 Bedford TN Trained Spotter
Relayed from a TSpotter, damage to a
powerline and a tree at the intersection of
Longview Road and Pepper Hill.
0355 PM Tstm Wnd Dmg 6 NE Unionville 35.68N 86.51W
03/15/2025 Bedford TN Public
Tree uprooted and damage to a metal building
was reported near Christiana.
&&Local storm report, Mar 15, 5:38 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
538 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM Flash Flood 1 ENE Cumberland Furnac 36.27N 87.35W
03/15/2025 Dickson TN Public
Portions of Stark Rd covered in water and
impassible in spots.
&&
13The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 4:34 AM CDT | Special Weather Statement | OHX | Wayne | 41 min |
| Mar 15, 5:18 AM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Marshall, Maury | 3 hr |
| Mar 15, 5:35 AM CDT | Special Weather Statement | OHX | Coffee, Warren | 40 min |
| Mar 15, 6:08 AM CDT | Special Weather Statement | OHX | Van Buren | 37 min |
| Mar 15, 9:01 AM CDT | Special Weather Statement | OHX | Davidson | 29 min |
| Mar 15, 9:41 AM CDT | Special Weather Statement | OHX | Maury | 34 min |
| Mar 15, 10:13 AM CDT | Special Weather Statement | OHX | Davidson, Williamson | 32 min |
| Mar 15, 11:19 AM CDT | Special Weather Statement | OHX | Humphreys | 26 min |
| Mar 15, 11:32 AM CDT | Areal Flood Advisory | OHX | Cheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 3 more | 3 hr |
| Mar 15, 11:41 AM CDT | Special Weather Statement | OHX | Dickson | 34 min |
| Mar 15, 11:53 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery | 27 min |
| Mar 15, 12:14 PM CDT | Special Weather Statement | OHX | Cheatham, Robertson | 46 min |
| Mar 15, 12:29 PM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 2 more | 5 hr |
| Mar 15, 12:40 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Sumner and 1 more | 10 hr |
| Mar 15, 12:48 PM CDT | Special Weather Statement | OHX | Dickson, Hickman | 42 min |
| Mar 15, 12:51 PM CDT | Special Weather Statement | OHX | Clay, Jackson | 24 min |
| Mar 15, 1:06 PM CDT | Special Weather Statement | OHX | Lawrence, Lewis, Wayne | 39 min |
| Mar 15, 1:25 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Hickman | 50 min |
| Mar 15, 1:44 PM CDT | Special Weather Statement | OHX | Lawrence, Lewis, Maury, Wayne | 46 min |
| Mar 15, 2:08 PM CDT | Special Weather Statement | OHX | Davidson, Williamson | 52 min |
| Mar 15, 2:26 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 49 min |
| Mar 15, 2:40 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 1 more | 8 hr |
| Mar 15, 2:40 PM CDT | Special Weather Statement | OHX | Macon, Sumner, Trousdale, Wilson | 50 min |
| Mar 15, 2:46 PM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Marshall, Maury | 9 hr |
| Mar 15, 2:55 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 50 min |
| Mar 15, 3:06 PM CDT | Special Weather Statement | OHX | Giles | 24 min |
| Mar 15, 3:14 PM CDT | Special Weather Statement | OHX | Clay, Jackson, Macon, Smith | 46 min |
| Mar 15, 3:23 PM CDT | Tornado Warning | OHX | Bedford, Rutherford | 30 min |
| Mar 15, 3:38 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Grundy, Rutherford and 2 more | 52 min |
| Mar 15, 3:40 PM CDT | Tornado Warning | OHX | Cannon | 34 min |
| Mar 15, 4:05 PM CDT | Tornado Warning | OHX | DeKalb, Van Buren, Warren, White | 40 min |
| Mar 15, 4:18 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Van Buren, Warren, White | 42 min |
| Mar 15, 4:32 PM CDT | Tornado Warning | OHX | Cumberland, Putnam, White | 29 min |
| Mar 15, 4:57 PM CDT | Special Weather Statement | OHX | Fentress, Overton, Pickett | 48 min |
| Mar 15, 5:01 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Cumberland, Fentress, Overton, Pickett, Putnam and 1 more | 59 min |
| Mar 15, 5:06 PM CDT | Special Weather Statement | OHX | Cumberland, Grundy, Van Buren | 39 min |
| Mar 15, 5:19 PM CDT | Tornado Warning | OHX | Fentress, Overton, Pickett | 26 min |
| Mar 15, 5:29 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, Warren, White | 46 min |
| Mar 15, 5:44 PM CDT | Flash Flood Warning | OHX | Bedford, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 7 hr |
| Mar 15, 5:54 PM CDT | Flash Flood Warning | OHX | Jackson, Macon, Smith, Sumner, Trousdale, Wilson | 6 hr |
| Mar 15, 6:01 PM CDT | Flash Flood Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Warren, Wilson | 3 hr |
| Mar 15, 6:02 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, Giles, Grundy, Marshall and 2 more | 3 hr |
| Mar 15, 6:21 PM CDT | Tornado Warning | OHX | Cumberland | 9 min |
Nearby
Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.